Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 256

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Oscillation and asymptotic behavior of systems of ordinary linear differential equations
Carl H. Rasmussen.
Trans. Amer. Math. Soc. 256 (1979), 1-47
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546906
Global analysis on PL-manifolds
Nicolae Teleman.
Trans. Amer. Math. Soc. 256 (1979), 49-88
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546907
$Z_{(2)}$-knot cobordism in codimension two, and involutions on homotopy spheres
Chao Chu Liang.
Trans. Amer. Math. Soc. 256 (1979), 89-97
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546908
Continuous functions on countable compact ordered sets as sums of their increments
Gadi Moran.
Trans. Amer. Math. Soc. 256 (1979), 99-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546909
On the Littlewood-Paley theory for mixed norm spaces
John A. Gosselin.
Trans. Amer. Math. Soc. 256 (1979), 113-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546910
Generic differentiability of Lipschitzian functions
G. Lebourg.
Trans. Amer. Math. Soc. 256 (1979), 125-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546911
Subnormal operators quasisimilar to an isometry
William W. Hastings.
Trans. Amer. Math. Soc. 256 (1979), 145-161
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546912
Formal and convergent power series solutions of singular partial differential equations
Stanley Kaplan.
Trans. Amer. Math. Soc. 256 (1979), 163-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546913
On the embedding problem for $1$-convex spaces
Vo Van Tan.
Trans. Amer. Math. Soc. 256 (1979), 185-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546914
On natural radii of $p$-adic convergence
B. Dwork and P. Robba.
Trans. Amer. Math. Soc. 256 (1979), 199-213
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546915
The theorems of Beth and Craig in abstract model theory. I. The abstract setting
J. A. Makowsky and S. Shelah.
Trans. Amer. Math. Soc. 256 (1979), 215-239
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546916
Global ideal theory of meromorphic function fields
Norman L. Alling.
Trans. Amer. Math. Soc. 256 (1979), 241-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546917
On $2$-blocks with semidihedral defect groups
Karin Erdmann.
Trans. Amer. Math. Soc. 256 (1979), 267-287
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546918
Reparametrization of $n$-flows of zero entropy
J. Feldman and D. Nadler.
Trans. Amer. Math. Soc. 256 (1979), 289-304
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546919
An equivariant Wall obstruction theory
Jenny A. Baglivo.
Trans. Amer. Math. Soc. 256 (1979), 305-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546920
Hypoconvexity and essentially $n$-normal operators
Norberto Salinas.
Trans. Amer. Math. Soc. 256 (1979), 325-351
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546921
Some Ramsey-type numbers and the independence ratio
William Staton.
Trans. Amer. Math. Soc. 256 (1979), 353-370
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546922
Geometric properties of a class of support points of univalent functions
Johnny E. Brown.
Trans. Amer. Math. Soc. 256 (1979), 371-382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546923
Approximation theory in the space of sections of a vector bundle
David Handel.
Trans. Amer. Math. Soc. 256 (1979), 383-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546924
The dynamics of Morse-Smale diffeomorphisms on the torus
Steve Batterson.
Trans. Amer. Math. Soc. 256 (1979), 395-403
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546925
Holomorphic sectional curvatures of bounded homogeneous domains and related questions
J. E. D’Atri.
Trans. Amer. Math. Soc. 256 (1979), 405-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 546926